Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Bounds on the coefficients of tension and flow polynomials

Autor
Breuer, F.; Dall, A.
Tipus d'activitat
Article en revista
Revista
Journal of algebraic combinatorics
Data de publicació
2011-05
Volum
33
Número
3
Pàgina inicial
465
Pàgina final
482
DOI
https://doi.org/10.1007/s10801-010-0254-4 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/15026 Obrir en finestra nova
URL
http://www.springerlink.com/content/57245wj03101300r/ Obrir en finestra nova
Resum
The goal of this article is to obtain bounds on the coefficients of modular and integral flow and tension polynomials of graphs. To this end we use the fact that these polynomials can be realized as Ehrhart polynomials of inside-out polytopes. Inside-out polytopes come with an associated relative polytopal complex and, for a wide class of inside-out polytopes, we show that this complex has a convex ear decomposition. This leads to the desired bounds on the coefficients of these polynomials.
Citació
Breuer, F.; Dall, A. Bounds on the coefficients of tension and flow polynomials. "Journal of algebraic combinatorics", Maig 2011, vol. 33, núm. 3, p. 465-482.
Grup de recerca
DCG - Discrete and Combinatorial Geometry

Participants

  • Breuer, Felix  (autor)
  • Dall, Aaron Matthew  (autor)